# SDR SWAA2025090207097

- Difficulty date: August 22, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N1808U
- Make and model: Boeing 737-8
- Aircraft serial: 60186
- Aircraft time: 8,459 hours, 4,252 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 521ZB FWD O/B CORNER CRACKED.   REPAIRED PER SRM 51-70-05-2R-6-D00323, REPAIR 6.
